# SDR 9508549993

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Condition: Loose
- Location: Rt Le Slat
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO BWI, SLAT BLUE EXTEND LIGHT DID NOT ILLUMINATE AFTER SLAT EXTENSION.  PERFORMED GO-AROUND PROCEDURES AND RECYCLED SLATS, STILL NO BLUE LIGHT.  FIRST OFFICER VISUALLY CONFIRMED SLATS TO BE EXTENDED.  SUCCESSFUL LANDING WAS ACCOMPLISHED USING NO SLATS PROCEDURES.  RESEATED CANNON PLUG ON RIGHT SLAT EXTEND SWITCH.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
